# SDR 96ZZZX2795

- Difficulty date: May 12, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N105NC
- Make and model: Bolkms BO105CBS
- Aircraft serial: 790
- System (JASC): 6720 · Tail Rotor Control System
- Part: Seal
- Part number: A6898764
- Condition: Leaking
- Location: Oil Bellows
- Part time: 53 hours
- Stage of operation: IN
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

OIL BELLOWS SEAL LEAKING BEYOND SERVICEABLE LIMITS.  TURBINE SMOKING CAT-40356 TT 3606.6.  TC 9835.  REPLACED WITH NEW UNIT, CORRECTED PROBLEM.
